English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Matrix Equations with Application to Control Theory

Zhou, B., Chu, D., Saak, J., & Xiao, M. (2016). Matrix Equations with Application to Control Theory. Journal of the Franklin Institute, 353(5), 971-973.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-1D10-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-31DE-E
Genre: Editorial

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zhou, Bin1, Author
Chu, Delin2, Author
Saak, Jens3, Author              
Xiao, MingQing 4, Author
Affiliations:
1Center for Control Theory and Guidance Technology, Harbin Institute of Technology, Harbin, 150001, PR China, ou_persistent22              
2Department of Mathematics, National University of Singapore, Singapore, ou_persistent22              
3Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
4Department of Mathematics, Southern Illinois University, USA, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.jfranklin.2016.01.011
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the Franklin Institute
  Subtitle : Special Issue on Matrix Equations with Application to Control Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 353 (5) Sequence Number: - Start / End Page: 971 - 973 Identifier: -